# SDR DXTA2015092206088

- Difficulty date: September 21, 2015
- Submitted: September 22, 2015
- Operation: Air carrier
- Aircraft: N375QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800230
- Aircraft time: 7,030 hours, 4,524 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Condenser
- Part number: 8323712
- Condition: Failed
- Location: Cabin Air
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

BLUE SMOKE & OIL ODOR FROM OVERHEAD WEMAC VENTS.  COMPLIED WITH TASK CARD ECS DUCT BURN OUT, FORM TC-680-21-120905M.  REMOVED CONDENSER FROM WATER SEPARATOR.  REMOVED OLD COALESCE SOCK FROM CONDENSER.  INSTALLED A NEW COALESCE SOCK ONTO CONDENSER.  RE-INSTALLED CONDENSER BACK INTO WATER SEPARATOR IAW TASK CARD TC-680-21-120905M.
